Products of non--lower porous sets
Czechoslovak Mathematical Journal (2013)
- Volume: 63, Issue: 1, page 205-217
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Engelking, R., General Topology. Rev. and Compl. Ed., Sigma Series in Pure Mathematics 6, Heldermann Berlin (1989). (1989) MR1039321
- Koc, M., Zajíček, L., On Kantorovich's result on the symmetry of Dini derivatives, Commentat. Math. Univ. Carol. 51 (2010), 619-629. (2010) Zbl1224.26021MR2858265
- Zajíček, L., 10.2307/44151885, Real Anal. Exch. 13 (1987/88), 314-350. (1987) Zbl0666.26003MR0943561DOI10.2307/44151885
- Zajíček, L., Smallness of sets of nondifferentiability of convex functions in non-separable Banach spaces, Czech. Math. J. 41 (1991), 288-296. (1991) Zbl0768.58005MR1105445
- Zajíček, L., Products of non--porous sets and Foran systems, Atti Semin. Mat. Fis. Univ. Modena 44 (1996), 497-505. (1996) Zbl0877.54023MR1428780
- Zajíček, L., 10.1155/AAA.2005.509, Abstr. Appl. Anal. 5 (2005), 509-534. (2005) MR2201041DOI10.1155/AAA.2005.509
- Zajíček, L., Zelený, M., 10.1155/AAA.2005.221, Abstr. Appl. Anal. 3 (2005), 221-227. (2005) Zbl1091.28001MR2197116DOI10.1155/AAA.2005.221
- Zelený, M., Pelant, J., The structure of the -ideal of -porous sets, Commentat. Math. Univ. Carol. 45 (2004), 37-72. (2004) Zbl1101.28001MR2076859